The d2-transformation for infinite double series and the D2-transformation for infinite double integrals

Chen Greif, David Levin

Research output: Contribution to journalArticlepeer-review

Abstract

New transformations for accelerating the convergence of infinite double series and infinite double integrals are presented. These transformations are generalizations of the univariate d-and D-transformations. The D2-transformation for infinite double integrals is efficient if the integrand satisfies a p.d.e. of a certain type. Similarly, the d2-transformation for double series works well for series whose terms satisfy a difference equation of a certain type. In both cases, the application of the transformation does not require an explicit knowledge of the differential or the difference equation. Asymptotic expansions for the remainders in the infinite double integrals and series are derived, and nonlinear transformations based upon these expansions are presented. Finally, numerical examples which demonstrate the efficiency of these transformations are given.

Original languageEnglish
Pages (from-to)695-714
Number of pages20
JournalMathematics of Computation
Volume67
Issue number222
DOIs
StatePublished - Apr 1998

Fingerprint

Dive into the research topics of 'The d2-transformation for infinite double series and the D2-transformation for infinite double integrals'. Together they form a unique fingerprint.

Cite this